Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 146, NWS Mobile, AL

December 20, 2007Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Dec 20, 2007, 3:20 PM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 20, 2007, 3:20 PM CST (21:20 UTC)
Expired
Dec 20, 2007, 4:15 PM CST
In force
55 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 62 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 20, 11:50 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 202121
SVRMOB
FLC091-113-202215-
/O.NEW.KMOB.SV.W.0146.071220T2120Z-071220T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CST THU DEC 20 2007

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITIES OF...FORT WALTON BEACH...DESTIN...
  CRESTVIEW...
  EASTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF NAVARRE...

* UNTIL 415 PM CST

* AT 318 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 10 MILES WEST OF GOOD HOPE TO GALLIVER TO NAVARRE...AND       
  MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NAVARRE AND GALLIVER BY 325 PM CST...
  HOLT...CANNON TOWN AND BAKER BY 330 PM CST...
  MILLIGAN BY 335 PM CST...
  CRESTVIEW...GOOD HOPE...ESCAMBIA FARMS AND BLACKMAN BY 340 PM
  CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON FOR SOUTH
CENTRAL ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3098 8636 3057 8637 3045 8643 3046 8647
      3045 8650 3043 8644 3037 8647 3039 8661
      3037 8672 3040 8694 3074 8686 3100 8689
TIME...MOT...LOC 2120Z 270DEG 23KT 3097 8679 3074 8674
          3045 8691

$$
1 follow-up statement
000 
WWUS54 KMOB 202144
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CST THU DEC 20 2007

FLC113-202153-
/O.CAN.KMOB.SV.W.0146.000000T0000Z-071220T2215Z/
SANTA ROSA FL-
343 PM CST THU DEC 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN SANTA
ROSA COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST THURSDAY AFTERNOON
FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3097 8636 3052 8637 3046 8643 3045 8650
      3043 8645 3037 8646 3039 8675 3071 8671
      3099 8678 3100 8660
TIME...MOT...LOC 2143Z 270DEG 23KT 3096 8672 3071 8660
          3044 8663

$$

FLC091-202215-
/O.CON.KMOB.SV.W.0146.000000T0000Z-071220T2215Z/
OKALOOSA FL-
343 PM CST THU DEC 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR OKALOOSA COUNTY...

AT 342 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 16 MILES NORTHWEST OF CRESTVIEW TO CRESTVIEW TO FORT 
WALTON BEACH...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FORT WALTON BEACH...CRESTVIEW AND BLACKMAN BY 350 PM CST...
  GOOD HOPE...PEADEN...ESCAMBIA FARMS AND EGLIN AFB BY 355 PM CST...
  VALPARAISO...POSTIL AND DESTIN BY 400 PM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST THURSDAY AFTERNOON
FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3097 8636 3052 8637 3046 8643 3045 8650
      3043 8645 3037 8646 3039 8675 3071 8671
      3099 8678 3100 8660
TIME...MOT...LOC 2143Z 270DEG 23KT 3096 8672 3071 8660
          3044 8663

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 2:26 PM CST, 54 minutes earlier.

Area forecast discussion, Dec 20, 2:26 PM CST, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
226 PM CST THU DEC 20 2007

.UPDATE...FORECASTERS HAVE TRIMMED BACK THE NORTHWEST COUNTIES OF
WEATHER WATCH BOX 742 TORNADO. WE CONTINUE TO ANTICIPATE A SURFACE
LOW TO FORM OVER THE MOUTH OF THE MISSISSIPPI...TRACKING EASTWARD
NEAR THE WESTERN FLORIDA COAST TONIGHT. THE SEVERE WEATHER THREAT
REMAINS OVER PORTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE.

IN ADDITION TO A LINE OF THUNDERSTORMS SINKING SOUTHEAST INTO THE
WESTERN FLORIDA PANHANDLE...LATEST DOPPLER WEATHER RADAR TRENDS SHOW
ADDITIONAL THUNDERSTORM DEVELOPMENT OVER THE ALABAMA COASTAL WATERS.
THESE STORMS WERE TRACKING NORTHEAST AND LOOK TO ALSO IMPACT THE
WESTERN FLORIDA PANHANDLE AND COASTAL SOUTHWEST ALABAMA. THESE STORMS
HAVE HAD A HISTORY OF ROTATION.

STORMS HAVE HAD A HISTORY OF WIND DAMAGE AND HAIL. INTERESTS OVER
THE GULF COAST SHOULD STAY ABREAST OF THE LATEST WEATHER INFORMATION
AND BE PREPARED TO TAKE QUICK ACTION IN THE CASE WARNINGS ARE ISSUED
FOR YOUR AREA. TUNE IN TO NOAA WEATHER RADIO...THE INTERNET AT
WWW.SRH.NOAA.GOV/MOB AND LOCAL MEDIA OUTLETS REGARDING SEVERE WEATHER
THROUGH THE REMAINDER OF THE AFTERNOON. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      68  52  73  51 / 100  40  00  00
PENSACOLA   68  54  71  52 / 100  70  00  00
DESTIN      67  57  71  57 / 100  80  00  00
EVERGREEN   65  48  71  44 / 100  60  00  00
WAYNESBORO  65  46  73  45 / 100  20  00  00
CAMDEN      62  48  70  45 / 100  40  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 PM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...AND COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 8 PM THURSDAY FOR THE FOLLOWING
     ZONES: AND MOBILE BAY.

&&
Hazardous weather outlook, Dec 20, 3:01 PM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED EXPIRATION TIME...
NATIONAL WEATHER SERVICE MOBILE AL
301 PM CST THU DEC 20 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-222100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
301 PM CST THU DEC 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY AFTERNOON.

...THERE IS A SLIGHT RISK OF SEVERE STORMS FOR THE REMAINDER OF THIS
AFTERNOON AND EVENING OVER COASTAL ALABAMA AND THE EXTREME
NORTHWESTERN FLORIDA PANHANDLE...

A WARM FRONT WILL MEANDER OVER THE NORTH CENTRAL GULF COAST REGION
THIS EVENING. MEANWHILE...A POWERFUL UPPER AIR SYSTEM WILL AID THE
DEVELOPMENT OF A FAST MOVING COLD FRONT THAT WILL DISPLACE THE
CURRENT UNSTABLE AIR FLOWING OVER OUR REGION THIS AFTERNOON.
OFFSHORE WIND FLOW WILL DEVELOP AFTER MIDNIGHT AND PATCHY DENSE FOG
MAY DEVELOP.

THE MAIN SECTOR OF THE MOST UNSTABLE AIR WILL REMAIN CONFINED TO
MAINLY COASTAL SECTIONS ON ALABAMA AND THE WESTERN FLORIDA PANHANDLE
LATER THIS EVENING.  THE MAIN THREAT WILL BE ISOLATED TORNADOES...
POTENTIALLY DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. AS SURFACE
LOW PRESSURE DEVELOPS THE WINDS WILL BECOME NORTHWESTERLY AND THE
SEVERE WEATHER THREAT WILL END FROM WEST TO EAST THIS EVENING. THIS
WEATHER SYSTEM HAS HAD A HISTORY OF PRODUCING DAMAGING THUNDERSTORM
WINDS SO STAY UP TO DATE WITH THE LATEST DEVELOPMENTS.

ANOTHER TWO INCHES OF RAIN COULD FALL THROUGH 9 PM THIS EVENING EAST
OF I-65...BUT MORE LIKELY...SOUTHEASTWARD TOWARDS THE COAST (I.E.,
THE I-10 CORRIDOR). AN INCH OF RAIN IN ONE HOUR OVER THE MOBILE NAD
PENSACOLA METRO AREAS CAN CAUSE SERIOUS URBAN FLOODING THAT QUICKLY
INUNDATE LOW LYING AREAS AND UNDERPASSES. DO NOT DRIVE INTO AREAS
WHERE WATER CROSSES OVER THE ROAD.

OVER THE MARINE AREA...SOUTHEAST WINDS WILL BECOME NORTHWESTERLY
AFTER HAVING ALREADY INCREASED INTO THE LOWER 20 KT RANGE WITH GUSTS
TO 30 KNOTS. STRONG STORMS MOVING OVER THE MARINE AREA WILL CONTINUE
THROUGH MID EVENING. THE STRONGEST OF STORMS MAY PRODUCE ISOLATED
TORNADOES OVER WATER...AND SUDDEN SQUALLS TO 60 KNOTS. WAVES WILL
REMAIN IN THE 5 TO 7 FEET RANGE BRINGING ABOUT HAZARDOUS CONDITIONS
FOR SMALL CRAFT. A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY WILL BE DRY...HOWEVER CLOUDS AND PRECIPITATION WILL RE-ENTER
THE PICTURE ON SATURDAY WITH YET ANOTHER FRONTAL PASSAGE ON SUNDAY.
AT THIS TIME...A SMALL CHANCE OF SEVERE THUNDERSTORMS EXISTS ON
SATURDAY...CLOSE TO THE COAST. A THIRD COLD FRONT WILL MOVE THROUGH
THE REGION ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE REQUIRED LATER THIS MORNING THROUGH THIS EVENING.

In the hours before

Local storm report, Dec 20, 12:14 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1214 PM CST THU DEC 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     STATE LINE              31.44N 88.47W
12/20/2007                   WAYNE              MS   PUBLIC

            BETWEEN 1110 TO 1115 AM TREES DOWN IN STATE LINE.

&&

CACERES
Local storm report, Dec 20, 12:22 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1222 PM CST THU DEC 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     AVERA                   31.30N 88.74W
12/20/2007                   GREENE             MS   PUBLIC

            TREES DOWN IN AVERA.

&&

CACERES
Special weather statement, Dec 20, 12:35 PM CST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1235 PM CST THU DEC 20 2007

ALZ052-061>063-MSZ079-201915-
UPPER BALDWIN-LOWER MOBILE-UPPER MOBILE-WASHINGTON-GEORGE-
1235 PM CST THU DEC 20 2007

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WASHINGTON...
GEORGE...BALDWIN AND MOBILE COUNTIES...

AT 1233 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 4 MILES SOUTHWEST OF FAIRFORD TO 9 MILES
WEST OF MOVELLA...AND MOVING EAST AT 35 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
CALVERT...MALCOLM...WILMER...TURNERVILLE...TURNERVILLE...LOTT AND
COLEMAN DAIRY RO...SALCO AND LOTT AND COLEMAN DAIRY RO THROUGH 115 PM
CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON FOR SOUTH
CENTRAL ALABAMA AND NORTHWEST FLORIDA.
Local storm report, Dec 20, 12:36 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1236 PM CST THU DEC 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TSTM WND DMG     3 W CHATOM              31.46N 88.31W
12/20/2007                   WASHINGTON         AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&

CACERES
Local storm report, Dec 20, 2:09 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
209 PM CST THU DEC 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     2 W PETERMAN            31.58N 87.29W
12/20/2007                   MONROE             AL   EMERGENCY MNGR

            PENNY SIZE HAIL NEAR PETERMAN.

&&

CACERES
Local storm report, Dec 20, 2:14 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
214 PM CST THU DEC 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             2 W PETERMAN            31.58N 87.29W
12/20/2007  E0.75 INCH       MONROE             AL   EMERGENCY MNGR

            PENNY SIZE HAIL NEAR PETERMAN.

&&

CACERES

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 12:45 PM CSTSpecial Marine WarningMOB90 min
Dec 20, 1:35 PM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa55 min
Dec 20, 2:12 PM CSTSpecial Marine WarningMOB2 hr
Dec 20, 2:29 PM CSTSevere Thunderstorm WarningMOBSanta Rosa46 min
Dec 20, 2:40 PM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa35 min
Dec 20, 4:07 PM CSTSpecial Marine WarningMOB83 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.